# SDR CA060608010

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 14,426 hours
- Engine: Pwa JT15D4
- System (JASC): 2720 · Rudder Control System
- Part: Channel
- Part number: 5565096
- Condition: Broken
- Location: Rudder Pedal
- Part time: 367 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT WHEN THE RUDDER PEDALS ARE BOTH PUSHED, THE CO-PILOT'S INSTRUMENT LIGHTS DIM.  INVESTIGATION REVEALED THAT THE PILOT'S RUDDER SUPPORT BRACKET WAS BROKEN AT THE TOP OF THE ATTACH CHANNEL.  THE CO-PILOTS INSTRUMENT LIGHT RHEOSTAT WAS ALSO DAMAGED.  THE SUPPORT CHANNEL AND THE RHEOSTAT WERE BOTH CHANGED.
